0
   

Adderall Fever Blisters

 
 
Reply Sun 24 Feb, 2013 06:29 pm
I've been on Adderall for 7 years. I have gotten cold sores for 5 years. I used to get them about 3 times a year. Suddenly out of nowhere for the past 18 days about five hours after i take my Adderall i get hot flushed and red faced like a fever and then my lips swell and get tinggly and warm(extreme sign of oncoming fever blister) I immediately take tons of Lysine and a Valtrex and Ibuprofen and recently benadryl and use Abreva and after a few hours the symptoms dissappear. I know the adderall is doing this because for one day i didn't take it and this did not happen. I drink tons of water and take vitamins and eat healthy and do not drink sodas or coffee. Am i suddenly allergic to adderall? What is causing this?
 
jespah
 
  2  
Reply Sun 24 Feb, 2013 06:53 pm
@WetSlickBack,
What does your doctor say?
WetSlickBack
 
  1  
Reply Sun 24 Feb, 2013 07:55 pm
@jespah,
I don't go until Friday. I've talked to several pharmacists and they all tell me to ask my doctor.
roger
 
  3  
Reply Sun 24 Feb, 2013 08:42 pm
@WetSlickBack,
Here's an old joke for you.

A guy has a medical problem, so he asks his pharmacist. The pharmacist tells him to ask his doctor, so he goes to the doctor and tells him he just asked advice from the pharmacist. The doctor tells him to never take medical advice from a pharmacist. The guy leaves, of course.

Anyway, you can probably call the doctor on Monday and at least find out if you should suspend the drug use. You will likely talk to a nurse or something, but they should be able to get back to you with the doc's opinion. They don't usually charge for things like this.
WetSlickBack
 
  1  
Reply Sun 24 Feb, 2013 09:13 pm
@roger,
The problem is, I'm mentally and physically addicted to the adderall and if I go a day without it my brain DOES NOT WORK and I'm a student in college and can't afford to stop taking it.
WetSlickBack
 
  1  
Reply Tue 26 Feb, 2013 03:35 pm
@WetSlickBack,
Update: i went to the doctor and he said that my immune system was reacting to the Adderall and causing the symptoms and possibly outbreaks. He gave me some shots and some medicine to tell my immune system to back off and it appears to be working. Not sure yet.
WetSlickBack
 
  1  
Reply Tue 26 Feb, 2013 10:49 pm
@WetSlickBack,
Nope. Same thing happened only 8 hours after intake instead of 5 hours. I'd like to mention that the sudafed he asked me to purchase made my adderall work way more and for hours longer. It wasn't until the adderall/sudafed wore off that the symptoms occurred. It seems to me that it's only when the stimulant wears off that this happens. Very confused.
roger
 
  1  
Reply Tue 26 Feb, 2013 11:17 pm
@WetSlickBack,
So am I, and I am puzzled about his advice to buy an over the counter product for what's clearly a medical problem.
0 Replies
 
 

Related Topics

 
  1. Forums
  2. » Adderall Fever Blisters
Copyright © 2020 MadLab, LLC :: Terms of Service :: Privacy Policy :: Page generated in 0.03 seconds on 10/23/2020 at 06:53:31